汪永海

基本信息姓名汪永海
职称副教授
联系方式见学院黄页
电子邮件汪永海
研究方向应用数学
个人简介主要从事偏微分方程、无穷维动力系统专业领域的相关研究,主持并参与国家自然科学基金数学天元项目、国家自然科学基金青年基金项目、国家自然科学基金面上项目、国家自然科学基金重点项目、上海市自然科学基金项目、中央高校基本科研经费项目。在国外期刊上发表相关研究论文10余篇。
学习经历起止年月学校专业学位/学历
2003-2008兰州大学基础数学博士
1999-2003兰州大学信息与计算科学本科
工作经历起止年月单位职称/职务
2008-2014东华大学理学院数学系讲师
2014-现在东华大学理学院数学系副教授
科研成果研究名称
主持并参与国家自然科学基金数学天元项目、国家自然科学基金青年基金项目、国家自然科学基金面上项目、国家自然科学基金重点项目、上海市自然科学基金项目、中央高校基本科研经费项目。在国外期刊上发表相关研究论文10余篇,如Nonlinear Analysis, Journal of Mathematical Analysis and Applications, Discrete and Continuous Dynamical Systems, Communications on Pure and Applied Analysis, Applied Mathematics and Computation, Asymptotic Analysis, Boundary Value Problems, Topological Methods in Nonlinear Analysis 等国际著名学术期刊。2015年获上海市科学技术奖二等奖。
代表性论文
Yonghai Wang, Zilong Zhu, Pengrui Li, Regularity of Pullback attractors for nonautonomous nonclassical diffusion equations, J. Math. Anal. Appl.,  459 (2018), 16-31.
Yonghai Wang, Pengrui Li, Yuming Qin, Upper semicontinuity of uniform attractors for nonclassical diffusion equations, Boundary Value Problems, (2017) 2017:84.
 Jin Zhang, Yonghai Wang*, Chengkui Zhong, Robustness of exponentially k-dissipative dynamical systems with perturbations, Discrete Cont. Dyn. Syst., 22 (2017), 3875-3890.
Meng Fengjuan, Wang Yonghai*, Liu Cuncai, Existence of Multiple Equilibrium Points in Global Attractor for the Strongly Damped Wave Equations, J. Donghua Univ. (Eng. Ed.), 34 (2017), 448-452.
汪永海, 秦玉明, 非经典扩散方程的拉回吸引子在H_0^1 (Ω)中的上半连续性, 数学物理学报, 36A (2016), 946-957. 
Yonghai Wang, Chengkui Zhong, Upper semicontinuity of global attractors for damped wave equations, Asympt., Anal., 91 (2015), 1-10.
Wang Yong-hai, Wang Ling-zhi, Global attractors for nonclassical diffusion equations of Kirchhoff type, J. Donghua Univ. (Eng. Ed.), 29 (2012), 305-310.
Lingzhi Wang, Yonghai Wang*, Yuming Qin, Upper semicontinuity of attractors for nonclassical diffusion equations in H1(R3), Applied Mathematics and Computation, 240 (2014), 51-61.
Yonghai Wang, Lingzhi Wang, Trajectory attractors for nonclassical diffusion equations with fading memory, Acta Math. Sci., 33B (2013), 721-737.
Yonghai Wang, Chengkui Zhong, Upper semicontinuity of pullback attractors for nonautonomous kirchhoff wave models, Discrete Cont. Dyn. Syst., 33 (2013), 3189-3209.
Wang Lingzhi-zhi, Wang Yong-hai*, Pullback attractors for semi-uniformly dissipative dynamical systems, J. Donghua University (Eng. Ed.), 27 (2010), 643-648.
Yonghai Wang, On the upper semicontinuity of pullback attractors with applications to plate equations, Commun. Pure and Appl. Anal., 9 (2010), 1653-1973.
Yonghai Wang, Yuming Qin, Upper semicontinuity of pullback attractors for nonclassical diffusion equations, Journal of Mathematical Physics, 51(2010), 022701.
Yonghai Wang, Chengkui Zhong, On the existence of pullback attractors for nonautonomous reaction-diffusion equation, Dynamical Systems: An International Journal,  23(2008), 1-16.
Yonghai Wang, Lingzhi Wang, Wenjing Zhao, Pullback attractors for nonautonomous reaction-diffusion equations in unbounded domains, J. Math. Anal. Appl., 336(2007),330-347.
Yonghai Wang, Pullback attractors for nonautonomous wave equations with critical exponent, Nonlinear Anal., TMA, 68(2008), 365-376.
Yonghai Wang, Chengkui Zhong, Pullback D-attractors for nonautonomous sine-Gordon equations, Nonlinear Anal.,TMA, 67(2007), 2137-2148.
主讲课程
本科生:微积分、线性代数、泛函分析
研究生:泛函分析